A quest for 5-point condition of Alexandrov's type

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.

Original languageEnglish (US)
Pages (from-to)223-225
Number of pages3
JournalSt. Petersburg Mathematical Journal
Issue number1
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'A quest for 5-point condition of Alexandrov's type'. Together they form a unique fingerprint.

Cite this